Open Access System for Information Sharing

Login Library

 

Article
Cited 2 time in webofscience Cited 2 time in scopus
Metadata Downloads

Relation between primes and nontrivial zeros in the Riemann hypothesis; Legendre polynomials, modified zeta function and Schrödinger equation

Title
Relation between primes and nontrivial zeros in the Riemann hypothesis; Legendre polynomials, modified zeta function and Schrödinger equation
Authors
Seongsoo ChoiChung, JWKim, KS
POSTECH Authors
Chung, JW
Date Issued
Dec-2012
Publisher
AIP
Abstract
We study the dependence between prime numbers and the real and imaginary parts of the nontrivial zeros of the Riemann zeta function. The Legendre polynomials and the partial derivatives of the Riemann zeta function are used to investigate the above dependence along with the Riemann hypothesis with physical interpretations. A modified zeta function with finite terms is defined as a new implement for the study of the zeta function and its zeros. (C) 2012 American Institute of Physics. [http://dx.doi.org/10.1063/1.4770050]
Keywords
SPIN-WAVE INTERACTIONS; RANDOM-MATRIX THEORY; TRACE FORMULA; APPROXIMATION; DETERMINANTS; ASYMPTOTICS; CONJECTURE; SURFACES; CHAOS
URI
http://oasis.postech.ac.kr/handle/2014.oak/13134
DOI
10.1063/1.4770050
ISSN
0022-2488
Article Type
Article
Citation
JOURNAL OF MATHEMATICAL PHYSICS, vol. 53, no. 12, page. 122108 - 122108, 2012-12
Files in This Item:

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Views & Downloads

Browse